Items for Mathematics in 2002

Up a level
Export as [feed] RSS
Group by: Authors | Item Type | No Grouping
Jump to: B | C | D | F | H | J | K | M | R | S | T | W | Z
Number of items: 43.


Ball, J M, Taheri, A and Winter, M (2002) Local minimizers in micromagnetics and related problems. Calculus of Variations and Partial Differential Equations, 14 (1). pp. 1-27. ISSN 0944-2669

Blyuss, Konstantin (2002) Chaotic behaviour of solutions to a perturbed Korteweg-de Vries equation. Reports on Mathematical Physics, 49 (1). pp. 29-38. ISSN 0034-4877

Bolad, Islam A, Robinson, Derek, Khaghani, Asghar and Banner, Nicholas R (2002) Left ventricular systolic function early after heart transplantation is related to subsequent cardiac allograft vasculopathy. Journal of the American College of Cardiology, 39 (5). 189A. ISSN 0735-1097

Briggs, AJ, Claissel, JR and Elliott, Charles Martin (2002) Finite-difference approximation of a one-dimensional Hamilton-Jacobi/elliptic system arising in superconductivity. IMA Journal of Numerical Analysis, 22 (1). pp. 89-131. ISSN 0272-4979

Broom, M (2002) A unified model of dominance hierarchy formation and maintenance. Journal of Theoretical Biology, 219 (1). pp. 63-72. ISSN 0022-5193

Broom, M and Cannings, C (2002) Modelling dominance hierarchy formation as a multi-player game. Journal of Theoretical Biology, 219 (3). pp. 397-413. ISSN 0022-5193

Broom, M and Ruxton, G D (2002) A Game Theoretic Approach to Conspecific Brood Parasitism. In: European Society for Mathematical and Theoretical Biology; Mathematical modelling & computing in biology and medicine, Milan, Italy.

Broom, M and Ruxton, G D (2002) A game theoretical approach to conspecific brood parasitism. Behavioral Ecology, 13 (3). pp. 321-327. ISSN 1045-2249

Broom, Mark (2002) Using game theory to model the evolution of information: an illustrative game. Entropy, 4 (2). pp. 35-46. ISSN 1099-4300

Burman, Erik and Ern, Alexandre (2002) Nonlinear diffusion and discrete maximum principle for stabilized Galerkin approximations of the convection¿diffusion-reaction equation. Computer Methods in Applied Mechanics and Engineering, 191 (35). pp. 3833-3855. ISSN 0045-7825


Chlebik, Miroslav (2002) Geometric measure theory: selected concepts, results and problems. In: Pap, E (ed.) Handbook of measure theory. North-Holland, pp. 1011-1036. ISBN 9780444502636

Chlebík, Miroslav and Chlebíková, Janka (2002) Approximation hardness of the Steiner tree problem on graphs. In: 8th Scandinavian Workshop on Algorithm Theory, TURKU, FINLAND.

Chlebík, Miroslav and Kirchheim, Bernd (2002) Rigidity for the four gradient problem. Journal fuer die reine und angewandte Mathematik, 2002 (551). pp. 1-9. ISSN 0075-4102

Chlebíková, Janka and Chlebík, Miroslav (2002) Approximation Hardness for Small Occurrence Instances of NP-Hard Problems. Electronic Colloquium on Computational Complexity, 9 (73). pp. 1-23. ISSN 1433-8092


Deckelnick, K, Elliott, Charles Martin and Styles, Vanessa (2002) Analysis and computations for a model of quasi-static deformation of a thinning sheet arising in superplastic forming. European Journal of Applied Mathematics, 13 (04). pp. 403-429. ISSN 0956-7925


Freeden, W and Hesse, K (2002) On the multiscale solution of satellite problems by use of locally supported kernel functions corresponding to equidistributed data on spherical orbits. Studia Scientiarum Mathematicarum Hungarica, 39 (1-2). pp. 37-74. ISSN 0081-6906


Hintermueller, M (2002) Solving nonlinear programming problems with noisy function values and gradients. Journal of Optimization Theory and Applications, 114 (1). pp. 133-169. ISSN 0022-3239

Hintermüller, Michael and Hinze, Michael (2002) Globalization of SQP-methods in control of the instationary Navier-Stokes equations. Mathematical Modelling and Numerical Analysis, 36. pp. 725-746.

Houston, Paul, Jensen, Max and Süli, Endre (2002) hp-Discontinuous Galerkin finite element methods with least-squares stabilization. Journal of Scientific Computing, 17 (1-4). pp. 3-25. ISSN 0885-7474


Jensen, A and Melgaard, M (2002) Perturbation of eigenvalues embedded at a threshold. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 132 (1). pp. 163-179. ISSN 0308-2105


Kay, David, Loghin, Daniel and Wathen, Andrew (2002) A preconditioner for the steady-state Navier-Stokes equations. SIAM Journal on Scientific Computing, 24 (1). pp. 237-256. ISSN 1064-8275


Madzvamuse, Anotida, Maini, Philip K, Wathen, Andrew J and Sekimura, Toshio (2002) A predictive model for color pattern formation in the butterfly wing of Papilio dardanus. Hiroshima Mathematics Journal, 32. pp. 325-336.

Madzvamuse, Anotida, Thomas, Roger D K, Maini, Philip K and Wathen, Andrew J (2002) A numerical approach to the study of spatial pattern formation in the ligaments of arcoid bivalves. Bulletin of Mathematical Biology, 64 (3). pp. 501-530. ISSN 0092-8240

Maini, P K, Crampin, E J, Madzvamuse, A, Wathen, A J and Thomas, R D K (2002) Implications of domain growth in morphogenesis. In: Mathematical Modelling and Computing in Biology and Medicine: Proceedings of the 5th European Conference for Mathematics and Theoretical Biology Conference.

Melgaard, Michael (2002) New approach to quantum scattering near the lowest Landau threshold for a Schrödinger operator with a constant magnetic field. Few-Body Systems, 32 (1-2). pp. 1-22. ISSN 0177-7963

Melgaard, Michael (2002) On bound states for systems of weakly coupled Schrödinger equations in one space dimension. Journal of Mathematical Physics, 43 (11). pp. 5365-5385. ISSN 0022-2488

Melgaard, Michael (2002) Spectral properties in the low-energy limit of one-dimensional Schrödinger operators H = –d2/dx2 + V. The Case 〈1, V1〉 ≠ 0. Mathematische Nachrichten, 238 (1). pp. 113-143. ISSN 0025-584X


Raberto, Marco, Scalas, Enrico and Mainardi, Francesco (2002) Waiting-times and returns in high-frequency financial data: an empirical study. Physica A: Statistical Mechanics and its Applications, 314 (1-4). pp. 749-755. ISSN 0378-4371

Reverberi, A P, Scalas, E and Vegliò, F (2002) Numerical solution of moving boundary problems in diffusion processes with attractive and repulsive interactions. Journal of Physics A: Mathematical and General, 35 (7). pp. 1575-1588. ISSN 0305-4470

Ruxton, Graeme D and Broom, Mark (2002) Intraspecific brood parasitism can increase the number of eggs an individual lays in its own nest. Proceedings B: Biological Sciences, 269 (1504). pp. 1989-1992. ISSN 1471-2954


Scalas, E, Gorenflo, R, Mainardi, F and Raberto, M (2002) Revisiting the derivation of the fractional diffusion equation. In: Family, Fereydoon, Daoud, Mohamed, Herrmann, Hans J and Stanley, H Eugene (eds.) Scaling and disordered systems: international workshop and collection of articles honoring Professor Antonio Coniglio on the occasion of his 60th birthday. World Scientific Publishing, London, pp. 281-289. ISBN 9789810248383

Schaback, Robert and Wendland, Holger (2002) Approximation by positive definite kernels. In: Buhmann, MD and Mache, DH (eds.) Advanced Problems in Constructive Approximation. Birkhaueser Verlag, pp. 203-221. ISBN 3-7643-6648-6

Schaback, Robert and Wendland, Holger (2002) Inverse and saturation theorems for radial basis function interpolation. Mathematics of Computation, 71 (23-). pp. 669-681. ISSN 0025-5718

Sekimura, T, Madzvamuse, A, Wathen, A J and Maini, P K (2002) Pigmentation pattern formation in the butterfly wing of Papilio dardanus. In: Mathematical Modelling and Computing in Biology and Medicine: Proceedings of the 5th European Conference for Mathematics and Theoretical Biology Conference.

Sobolev, Alexander V and Solomyak, Michael (2002) Schroedinger operator on homogeneous metric trees: spectrum in gaps. Reviews in Mathematical Physics, 14 (5). pp. 421-467. ISSN 0129-055X

Styles, V (2002) A note on the convergence in the limit of the long wave mean field superconductivity model to the Bean model. Communications on Pure and Applied Analysis, 1 (4). pp. 485-494. ISSN 1534-0392


Taheri, A (2002) On critical points of functionals with polyconvex integrands. Journal of Convex Analysis, 9 (1). pp. 55-72. ISSN 0944-6532

Taheri, Ali (2002) Strong versus weak local minimizers for the perturbed Dirichlet functional. Calculus of Variations and Partial Differential Equations, 15 (2). pp. 215-235. ISSN 0944-2669


Ward, A J W, Hoare, D J, Couzin, I D, Broom, M and Krause, J (2002) The effects of parasitism and body length on positioning within wild fish shoals. Journal of Animal Ecology, 71 (1). 10 - 14. ISSN 0021-8790

Ward, Ashley J W, Botham, Marc S, Hoare, Daniel J, James, Richard, Broom, Mark, Godin, Jean-Guy J and Krause, Jens (2002) Association patterns and shoal fidelity in the three-spined stickleback. Proceedings B: Biological Sciences, 269. pp. 2451-2455. ISSN 0962-8452

Wendland, Holger (2002) Fast evaluation of radial basis functions: methods based on partition of unity. In: Chui, CK, Schumaker, LL and Stoeckler, J (eds.) Approximation Theory X: Wavelets, Splines, and Applications. Vanderbilt University Press, pp. 473-483. ISBN 9780826514165


Zhang, Kewei (2002) Mountain pass solutions for a double-well energy. Journal of Differential Equations, 182 (2). pp. 490-510. ISSN 0022-0396

Zhang, Kewei (2002) The structure of rank-one-convex quadratic forms on linear elastic strains. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 133 (1). pp. 213-224. ISSN 0308-2105

This list was generated on Sat Aug 20 06:44:12 2022 BST.